Alert archive / Wisconsin / Winter Storm Warnings in 2007

Winter Storm Warning 4, NWS Milwaukee, WI

February 28, 20074 counties in Wisconsin

NWS Milwaukee, WI issued this winter storm warning at Feb 28, 2007, 3:31 AM CST for 4 counties in Wisconsin. It took effect at Feb 28, 2007, 6:00 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 3:31 AM CST (09:31 UTC)
In effect from
Feb 28, 2007, 6:00 PM CST
Expired
Feb 28, 2007, 8:49 PM CST
In force
3 hr
Issued by
NWS Milwaukee, WI

Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMKX 280931
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST WED FEB 28 2007

...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH
THURSDAY MORNING...

.STRONG LOW PRESSURE THAT WILL DEVELOP IN THE SOUTHERN PLAINS
TODAY WILL MOVE TO MISSOURI TONIGHT...THEN INTO SOUTHWEST
WISCONSIN THURSDAY. AN INITIAL BAND OF MIXED PRECIPITATION WILL
DEVELOP ACROSS SOUTHERN WISCONSIN THIS EVENING...AHEAD OF THE MAIN
SURGE OF GULF MOISTURE. THE MAIN SURGE OF PRECIPITATION IS
EXPECTED TO DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING. A
COMBINATION OF FREEZING RAIN...SNOW AND SLEET IS EXPECTED NORTH OF
A MILWAUKEE TO MADISON LINE. SCATTERED THUNDERSTORMS WILL LIKELY
ENHANCE THE SNOW FALL...WITH 2 TO 5 INCHES OF SNOW ACCUMULATION
POSSIBLE. GUSTY WINDS TO AROUND 30 MPH WILL CAUSE SOME BLOWING AND
DRIFTING OF SNOW ALONG WITH REDUCED VISIBILITIES.

WIZ046-047-051-052-281745-
/O.UPG.KMKX.WS.A.0003.070301T0000Z-070301T1200Z/
/O.NEW.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
331 AM CST WED FEB 28 2007

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS
EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE ALSO
LIKELY. SNOW ACCUMULATIONS OF 3 TO 5 INCHES WITH WIND GUSTS TO
30 MPH IS FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY. 

A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING
RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE.
THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES
MAY RESULT.

$$

WIZ056>060-281745-
/O.NEW.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/
SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON
331 AM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 12 PM CST THURSDAY. 

A COMBINATION OF RAIN...FREEZING RAIN...SLEET AND SNOW IS EXPECTED
THIS EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS
ARE ALSO LIKELY. SNOW FALL AMOUNTS OF FROM 1 TO 3 INCHES ARE
POSSIBLE. 

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$
4 follow-up statements
000 
WWUS43 KMKX 281734
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CST WED FEB 28 2007

...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN LATE THIS AFTERNOON 
THROUGH THURSDAY MORNING...

.STRONG LOW PRESSURE WILL DEVELOP AND MOVE OVER THE OKLAHOMA
PANHANDLE LATE THIS AFTERNOON...THEN MOVE ACROSS NORTHERN MISSOURI
TONIGHT...THEN NEAR FAR SOUTHWEST WISCONSIN THURSDAY AFTERNOON. 
AN INITIAL BAND OF MIXED PRECIPITATION AND POSSIBLE THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHERN WISCONSIN THIS AFTERNOON...AHEAD OF THE
MAIN SURGE OF GULF MOISTURE. THE MAIN SURGE OF PRECIPITATION IS
EXPECTED TO DEVELOP LATE TONIGHT OR EARLY THURSDAY MORNING WITH A
COMBINATION OF FREEZING RAIN...SNOW AND SLEET IS EXPECTED NORTH OF
A MILWAUKEE TO MADISON LINE. SCATTERED THUNDERSTORMS WILL LIKELY
ENHANCE THE SNOW FALL...WITH 2 TO 5 INCHES OF SNOW ACCUMULATION
POSSIBLE. GUSTY WINDS TO AROUND 30 MPH WILL CAUSE SOME BLOWING AND
DRIFTING OF SNOW ALONG WITH REDUCED VISIBILITIES.

WIZ046-047-051-052-010145-
/O.CON.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
1134 AM CST WED FEB 28 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST THURSDAY. 

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS
EVENING THROUGH THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE
ALSO LIKELY. SNOW ACCUMULATIONS OF 3 TO 5 INCHES WITH WIND GUSTS
TO 30 MPH ARE FORECAST. SOME ICE ACCUMULATIONS ARE LIKELY.

A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING
RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE.
THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES
MAY RESULT.

$$

WIZ062>072-010145-
/O.EXB.KMKX.WW.Y.0001.070228T2100Z-070301T0600Z/
IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1134 AM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT. 

A MIXTURE OF WINTRY WEATHER WILL SPREAD INTO SOUTHERN WISCONSIN
THIS AFTERNOON. A BURST OF SNOW WITH THE POTENTIAL OF
THUNDERSTORMS...POSSIBLY MIXED WITH RAIN OR FREEZING RAIN...WILL
MAKE FOR HAZARDOUS TRAVEL CONDITIONS LATER THIS AFTERNOON AND
EVENING ACROSS SOUTHERN WISCONSIN. THIS WOULD BE OCCURRING AROUND
THE TIME OF THE LATE AFTERNOON RUSH HOUR.

SNOW ACCUMULATIONS NEAR THE ILLINOIS BORDER COULD REACH 1 TO 3
INCHES...WHILE THE AREA FROM WAUKESHA TO MADISON TO DODGEVILLE COULD
SEE AMOUNTS CLOSER TO 2 TO 4 INCHES. AREAS NEAR LAKE MICHIGAN WILL
LIKELY SEE LESS DUE TO THE INFLUENCE OF THE WARMER TEMPERATURES
OFF THE LAKE. 

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$

WIZ056>060-010145-
/O.CON.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/
SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON
1134 AM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 12 PM CST THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 12 PM CST THURSDAY. 

A COMBINATION OF SNOW...SLEET AND FREEZING RAIN...ALONG WITH A FEW
THUNDERSTORMS IS EXPECTED THIS EVENING THROUGH THURSDAY MORNING.
SNOW FALL AMOUNTS OF FROM 2 TO 4 INCHES ARE POSSIBLE.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$
000 
WWUS43 KMKX 282154
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CST WED FEB 28 2007

...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH
THURSDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHERN
PLAINS TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER THE
NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE
THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH
FRIDAY. 

A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT SOUTHERN WISCONSIN
TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN WINTER STORM.
SNOW...SLEET...SOME FREEZING RAIN OR RAIN WILL LIKELY CAUSE TRAVEL
PROBLEMS ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN
THROUGH THURSDAY MORNING. IN ADDITION...THUNDERSTORMS ARE POSSIBLE
AND THIS MAY LEAD TO BRIEF PERIODS OF HEAVY SNOW.

THE AREA NORTH OF I-94...FROM MILWAUKEE TO MADISON...WILL SEE THE
MOST SNOW AND SLEET AND HAZARDOUS TRAVEL WITH REDUCED
VISIBILITIES. 

WIZ046-047-051-052-010600-
/O.CON.KMKX.WS.W.0004.070301T0000Z-070301T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
354 PM CST WED FEB 28 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY. 

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS
EVENING THROUGH THURSDAY MORNING. TRAVEL IS EXPECTED TO BECOME
HAZARDOUS WITH REDUCED VISIBILITY. SNOW ACCUMULATIONS OF 4 TO 6
INCHES WITH WIND GUSTS TO 30 MPH ARE FORECAST. SOME ICE
ACCUMULATIONS ARE LIKELY.

A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING
RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE.
THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES
MAY RESULT.

$$

WIZ062>072-010600-
/O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T0600Z/
IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
354 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

A MIXTURE OF SNOW AND SLEET HAS SPREAD INTO SOUTHERN WISCONSIN.
THIS MIXTURE...ALONG WITH THE POSSIBILITY THUNDERSTORMS AND FREEZING
RAIN OR RAIN WILL LIKELY MAKE FOR HAZARDOUS TRAVEL CONDITIONS THIS
EVENING. THE WINTRY PRECIPITATION WILL MOVE NORTH OF THE AREA
LATER THIS EVENING...LEAVING BEHIND PERIODS OF DRIZZLE.

SNOW ACCUMULATIONS NEAR THE ILLINOIS BORDER COULD REACH 1 TO 3
INCHES...WHILE THE AREA FROM WAUKESHA TO MADISON TO DODGEVILLE
COULD SEE AMOUNTS CLOSER TO 2 TO 3 INCHES. AREAS NEAR LAKE
MICHIGAN WILL LIKELY SEE LESS DUE TO THE INFLUENCE OF THE WARMER
TEMPERATURES OFF THE LAKE.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$

WIZ056>060-010600-
/O.CON.KMKX.WW.Y.0001.070301T0000Z-070301T1800Z/
SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON
354 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY. 

A COMBINATION OF SNOW...SLEET AND FREEZING RAIN...ALONG WITH A
FEW THUNDERSTORMS IS EXPECTED THIS EVENING THROUGH THURSDAY
MORNING. TRAVEL IS EXPECTED TO BECOME HAZARDOUS ALONG WITH REDUCED
VISIBILITY. SNOW FALL AMOUNTS OF FROM 2 TO 4 INCHES ARE POSSIBLE.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$
DAVIS/SPEICHER/GEHRING
000 
WWUS43 KMKX 010102
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CST WED FEB 28 2007

...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH
THURSDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHERN
PLAINS TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER THE
NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE
THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH
FRIDAY.

A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT SOUTHERN WISCONSIN
TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN WINTER STORM.
SNOW...SLEET...SOME FREEZING RAIN OR RAIN WILL LIKELY CAUSE
TRAVEL PROBLEMS ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THROUGH THURSDAY MORNING. 


WIZ062>072-010215-
/O.CAN.KMKX.WW.Y.0001.000000T0000Z-070301T0600Z/
IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
702 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER WEATHER ADVISORY. 

SNOW ACCUMULATIONS ARE NOW ONLY EXPECTED TO BE AROUND AN INCH. THE
SNOW SOUTH AND SOUTHWEST OF MADISON HAS ALREADY ENDED.

SOME SLIPPERY DRIVING CONDITIONS ARE STILL EXPECTED THIS
EVENING...MAINLY FROM MADISON TO NORTH OF KENOSHA AND TO THE
NORTH. THE SNOW IN THE KENOSHA AREA WILL BE ENDING BY 730 PM.

$$

WIZ046-047-051-052-010915-
/O.CON.KMKX.WS.W.0004.000000T0000Z-070301T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
702 PM CST WED FEB 28 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY. 

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED FROM THIS
EVENING THROUGH THURSDAY MORNING. TRAVEL IS EXPECTED TO BECOME
HAZARDOUS WITH REDUCED VISIBILITY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES
WITH WIND GUSTS TO 30 MPH ARE FORECAST. SOME ICE ACCUMULATIONS ARE
LIKELY.

A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING
RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE.
THIS WILL MAKE TRAVEL DANGEROUS.

$$

WIZ056>060-010915-
/O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/
SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON
702 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY. 

A COMBINATION OF SNOW...SLEET AND POSSIBLE FREEZING DRIZZLE IS
EXPECTED THIS EVENING THROUGH THURSDAY MORNING. SNOW FALL AMOUNTS
OF FROM 1 TO 3 INCHES ARE POSSIBLE.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$

HENTZ
000 
WWUS43 KMKX 010249
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CST WED FEB 28 2007

...WINTER STORM WILL AFFECT SOUTHERN WISCONSIN TONIGHT THROUGH
THURSDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM OKLAHOMA TO NORTHERN
MISSOURI TONIGHT AND HEAD NORTHEAST INTO THE UPPER MIDWEST OVER
THE NEXT COUPLE OF DAYS. THE LOW WILL REACH NORTHEAST IOWA LATE
THURSDAY AFTERNOON...THEN DRIFT ACROSS CENTRAL WISCONSIN THROUGH
FRIDAY.

A MIXTURE OF WINTRY PRECIPITATION WILL IMPACT PORTIONS OF SOUTHERN
WISCONSIN TONIGHT THROUGH THURSDAY MORNING AHEAD OF THE MAIN
WINTER STORM. SNOW...AND SOME FREEZING RAIN WILL LIKELY CAUSE
TRAVEL PROBLEMS ACROSS MAINLY NORTHERN PARTS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THROUGH THURSDAY MORNING.

WIZ046-047-051-052-011100-
/O.CAN.KMKX.WS.W.0004.000000T0000Z-070301T1800Z/
/O.EXA.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
849 PM CST WED FEB 28 2007

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST
THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

A COMBINATION OF SNOW...SLEET AND POSSIBLE FREEZING DRIZZLE IS
EXPECTED TONIGHT THROUGH THURSDAY MORNING. SNOW FALL AMOUNTS OF
FROM 1 TO 3 INCHES ARE POSSIBLE.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$

WIZ057>060-010400-
/O.CAN.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/
COLUMBIA-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON
849 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER WEATHER ADVISORY. 

THE MAIN BAND OF SNOW HAS LIFTED TO THE NORTH. HOWEVER SOME
FREEZING DRIZZLE WILL STILL BE POSSIBLE LATE TONIGHT...SO SOME
SLIPPERY DRIVING COULD OCCUR.

$$

WIZ056-011100-
/O.CON.KMKX.WW.Y.0001.000000T0000Z-070301T1800Z/
SAUK-
INCLUDING THE CITY OF...BARABOO
849 PM CST WED FEB 28 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
THURSDAY. 

A COMBINATION OF LIGHT SNOW AND FREEZING DRIZZLE IS EXPECTED THROUGH
THURSDAY MORNING. ADDITIONAL SNOW FALL AMOUNTS TONIGHT SHOULD BE
LESS THAN ONE INCH.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW...
AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR
SLIPPERY ROADS. USE CAUTION WHILE DRIVING.

$$

HENTZ

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 3:19 AM CST, 12 minutes earlier.

Area forecast discussion, Feb 28, 3:19 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST WED FEB 28 2007

.DISCUSSION...FORECAST FOCUS IS ON WINTER STORM TO AFFECT SOUTHERN
WISCONSIN TONIGHT AND THURSDAY.

MODELS ARE IN FAIR AGREEMENT WITH TIMING...BUT NAM CONTINUES TO
PREDICT AND MORE WESTERLY TRACK AND IS WARMER. GFS COMES UP
THROUGH MADISON AND IS CONSIDERABLY COLDER WITH LOTS OF DYNAMIC
COOLING. GFS IS ALSO AFFLICTED WITH CONVECTIVE FEEDBACK. I WILL
TREND TOWARD A BLEND OF THE NAM AND GFS WITH BOTH TRACK AND
TEMPERATURE PROFILE.

BOTH MODELS CONTINUE TO FORECAST A MIX OF PRECIPITATION...MAINLY
NORTH OF A MILWAUKEE TO MADISON LINE. THE MODELS ALSO INDICATE
VERY STRONG DYNAMICS AND STEEP LAPS RATES IN THE MID LEVELS. I
EXPECT SOME DYNAMIC COOLING WHICH MAY PRODUCE SOME FREEZING RAIN
SITUATIONS. IN ADDITION...SCATTERED THUNDERSTORMS ARE LIKELY
WHICH SHOULD ENHANCE SNOW FALL RATES...ESPECIALLY IN THE COLDER
AIR IN THE NORTHERN TIER OF THE CWA. I EXPECT CONVECTION TO ALLOW
FROM 3 TO 5 INCHES OF SNOW ACCUMULATION IN THE NORTHERN TIER AND 1
TO 3 INCHES IN THE SECOND TIER OF COUNTIES. THIS WILL BE ON TOP OF
SOME ICE ACCUMULATION. HPC PREDICTS AROUND 2 TENTHS OF AN INCH OF
ICE TONIGHT.

SOUTHERN TIER OF COUNTIES MAY START OUT WITH EITHER RAIN OR LIGHT
SNOW...BUT THEN CHANGE OVER TO MAINLY ALL RAIN LATE TONIGHT AS THE
H850 WAA KICKS IN. WHERE THE CHANGE OVER TO A MIXTURE OF
PRECIPITATION WILL OCCUR IS HIGHLY UNCERTAIN...AS IT DEPENDS ON
THE TRACK OF THE SYSTEM...AMOUNT OF DYNAMIC COOLING...AND THE
STRENGTH OF THE H850 WAA.

ONE TROUBLING ELEMENT IS THAT BOTH THE MAV AND MET GUIDANCE
PREDICT STEADY OR SLOWLY RISING TEMPERATURES TONIGHT. IN VIEW OF
THE STRENGTH OF THE WARM ADVECTION...THIS APPEARS VERY LIKELY. IN
THE ABSENCE OF CONVECTION AND DYNAMIC COOLING...THIS SCENARIO MAY
PRECLUDE SIGNIFICANT ICING.

&&

.AVIATION...STRATUS DECK MOVING NE AND SHOULD EXIT AREA AROUND 12Z.
CLEARING SKIES OR PATCHY CLOUDS AOA 10 THOUSAND FEET WILL KEEP MVFR
VSBYS IN FOG. LOCAL LIFR AND VLIFR VSBYS IN FOG POSSIBLE THROUGH
16Z. ELY SFC WINDS INCREASE IN AFTERNOON AND EVENING AS STRONG LOW
PRESSURE DEVELOPS OVER THE SRN PLAINS. VFR CIGS AND VSBYS EXPECT TO
LOWER TO MVFR AFTER 02Z THURSDAY AND IFR CONDITIONS BY 06Z. LEADING
EDGE OF PCPN FROM DEVELOPING LOW TO MOVE INTO FAR SRN WI BY 00Z THU.
PCPN TYPE WILL BE MIXED WITH SNOW...SLEET...FREEZING RAIN AND RAIN.
ISOLATED THUNDERSTORMS POSSIBLE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST
THURSDAY FOR WIZ056>060.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM CST
THURSDAY FOR WIZ046-047-051-052.

&&

17/35
Hazardous weather outlook, Feb 27, 9:10 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CST TUE FEB 27 2007

WIZ046-047-051-052-056>060-062>072-281045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
910 PM CST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE WATER FROM THE DAYTIME MELTING SNOW MAY FREEZE AND CAUSE SOME
SLIPPERY ROADS...SIDEWALKS AND PARKING LOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG STORM SYSTEM IS EXPECTED TO DEVELOP IN THE CENTRAL PLAINS
WEDNESDAY NIGHT AND THEN TRACK NORTHEAST INTO THE WESTERN GREAT
LAKES THURSDAY.

THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING MIXED PRECIPITATION
IN THE FORM OF RAIN...SNOW...AND SLEET TO SOUTHERN WISCONSIN
BEGINNING WEDNESDAY AFTERNOON AND CONTINUING INTO FRIDAY.  THE
PRECIPITATION MAY START WITH CONVECTIVE SNOWS LATE WEDNESDAY
AFTERNOON AND EVENING.  THE HIGHEST SNOW ACCUMULATIONS WILL BE TO
THE NORTH OF MADISON AND MILWAUKEE.  A QUICK BURST OF SNOW MAY
ACCUMULATE TO 3 TO 6 INCHES FROM MARQUETTE TO SHEBOYGAN
COUNTIES...BEFORE CHANGING OVER TO A WINTRY MIX. A WINTER STORM
WATCH IS IN EFFECT WEDNESDAY NIGHT OVER THESE AREAS.

SOME THUNDERSTORMS WILL ALSO BE POSSIBLE. IN ADDITION...AS WARMER
AIR PUSHES INTO SOUTHERN WISCONSIN...A PERIOD OF MODERATE RAIN IS
POSSIBLE LATER WEDNESDAY NIGHT AND THURSDAY. THE RAIN IN COMBINATION
WITH SNOW MELT WOULD INCREASE THE FLOODING POTENTIAL.

THE EXACT TRACK OF THIS NEXT STORM SYSTEM IS FAR FROM CERTAIN AS
WELL AS PRECIPITATION TYPE...DURATION AND INTENSITY. ALL INTERESTS
SHOULD MONITOR FORECASTS AND STATEMENTS FOR THE LATEST INFORMATION
THIS WINTER STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-281045-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
910 PM CST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY AFTERNOON AND
CONTINUE THROUGH THURSDAY.

GALE WARNINGS MAY BE NEEDED FOR THE NEAR SHORE AND OPEN WATERS
THURSDAY NIGHT THROUGH FRIDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 3:31 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more35 hr

Nearby

Winter Storm Warnings in Wisconsin, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.